MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-LAP/PELVISCOPY PACK

Medline Industries, LP MEDLINE; DBD-LAP/PELVISCOPY PACK
Catalog Number DYNJ50695F
Medical Device Problem Code Unsealed Device Packaging (1444)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the anti-fog solution in their lap/pelviscopy pack was open and empty.".
 
Additional Manufacturer Narrative
The account reported finding fog solution open/empty.No sample or photo received for the investigation; finished good production records were reviewed and no non-conformances were noted that would have contributed to the reported issue, and there were no issues with the pack build that might have an impact on the issue.The defect could not be confirmed as there was no samples or detailed pictures received for this complaint investigation.Without a sample it is difficult to determine a true root cause; if the sample/detailed picture become available, the complaint will be reopened and investigated accordingly.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-LAP/PELVISCOPY PACK
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50774008
Report Number1417592-2026-40646
Device Sequence Number9488483
Product Code FDE
UDI-Device Identifier40193489826525
UDI-Public40193489826525
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ50695F
Device Lot Number23CMC265
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2023
Initial Report FDA Received Date09/15/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown